Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 36, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 27, 2013, 3:30 PM CDT for DeWitt County, Logan County, Macon County, Illinois. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2013, 3:30 PM CDT (20:30 UTC)
- Expired
- May 27, 2013, 4:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties DeWitt County, IL, Logan County, IL, Macon County, IL
The radar
The Lincoln radar (KILX), 35 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:33 PM CDT | TSTM WND DMG | Forsyth, IL | WINDOWS BLOWN OUT AT BEST BUY. PIECE OF ROOF TORN OFF LOWES. RELAYED VIA WAND AND PUBLIC POSTING ON FACEBOOK |
| May 27, 3:34 PM CDT | TSTM WND DMG | Warrensburg, IL | LARGE TREE SNAPPED OFF LOW AT THE BASE. RELAYED VIA WAND FACEBOOK PAGE |
| May 27, 3:52 PM CDT | TSTM WND DMG | Argenta, IL | LARGE TREE BRANCH SNAPPED OFF. RELAYED VIA WAND FACEBOOK PAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:39 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 493 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
016 WUUS53 KILX 272030 SVRILX ILC039-107-115-272100- /O.NEW.KILX.SV.W.0036.130527T2030Z-130527T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 330 PM CDT MON MAY 27 2013 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DE WITT COUNTY IN CENTRAL ILLINOIS... SOUTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS... NORTHERN MACON COUNTY IN CENTRAL ILLINOIS... * UNTIL 400 PM CDT. * AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LATHAM...AND MOVING NORTHEAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... CLINTON...WARRENSBURG...KENNEY...FORSYTH...MAROA...OREANA... ARGENTA...WELDON...ROWELL...WELDON SPRINGS STATE PARK...CLINTON LAKE DAM...LANE AND DE WITT. THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 139 AND 155. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE. && LAT...LON 4028 8873 3994 8875 3985 8922 4004 8923 TIME...MOT...LOC 2030Z 242DEG 44KT 3994 8915 HAIL...<.75IN WIND...60MPH $$ GEELHART
2 follow-up statements
547 WWUS53 KILX 272045 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 345 PM CDT MON MAY 27 2013 ILC107-272055- /O.CAN.KILX.SV.W.0036.000000T0000Z-130527T2100Z/ LOGAN IL- 345 PM CDT MON MAY 27 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4028 8873 3994 8875 3993 8913 4008 8913 TIME...MOT...LOC 2045Z 242DEG 44KT 4002 8894 $$ ILC039-115-272100- /O.CON.KILX.SV.W.0036.000000T0000Z-130527T2100Z/ MACON IL-DE WITT IL- 345 PM CDT MON MAY 27 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DE WITT AND NORTHERN MACON COUNTIES UNTIL 400 PM CDT... AT 342 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAROA...AND MOVING NORTHEAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... CLINTON...ARGENTA...WELDON...WELDON SPRINGS STATE PARK...CLINTON LAKE DAM...LANE AND DE WITT. THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 149 AND 155. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4028 8873 3994 8875 3993 8913 4008 8913 TIME...MOT...LOC 2045Z 242DEG 44KT 4002 8894 HAIL...<.75IN WIND...60MPH $$ GEELHART
955 WWUS53 KILX 272058 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 358 PM CDT MON MAY 27 2013 ILC039-115-272108- /O.EXP.KILX.SV.W.0036.000000T0000Z-130527T2100Z/ MACON IL-DE WITT IL- 358 PM CDT MON MAY 27 2013 ...THE SEVERE THUNDERSTORM WARNING FOR DE WITT AND NORTHERN MACON COUNTIES WILL EXPIRE AT 400 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. LAT...LON 4028 8873 3994 8875 3993 8913 4008 8913 TIME...MOT...LOC 2058Z 242DEG 44KT 4009 8875 $$ GEELHART
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:33 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 27, 12:33 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1233 PM CDT MON MAY 27 2013 .DISCUSSION... ISSUED 1030 AM CDT MON MAY 27 2013 WELL DEFINED MCV ON RADAR CENTERED JUST EAST OF BLOOMINGTON... WITH LINGERING SHOWERS DIMINISHING AHEAD OF IT. MCS TO OUR WEST CONTINUES TO DROP SOUTHEAST...WITH A COUPLE OF WAKE LOWS NORTH OF IT ACROSS IOWA. THE CORE OF THE LINE OF STORMS IS PROJECTED TO REMAIN IN MISSOURI. HAVE SEEN AN OVERALL EASTWARD PUSH OF THE RAIN WHICH WAS NEAR QUINCY AT 1030 AM...AND THE HRRR MODEL...WHICH HAS HANDLED THIS MCS PRETTY WELL...BRINGS THE REMNANTS THROUGH THE SOUTHWEST HALF OF THE CWA EARLY AFTERNOON AND REACHING THE EASTERN CWA LATE. HAVE SEEN TEMPS ACROSS THE SOUTHEAST SURGING TOWARD 80 DEGREES WITH SOME SUNSHINE FILTERING THROUGH...AND WILL NEED TO MONITOR THE INSTABILITY HERE AS THE STORMS ARRIVE FOR ANY ENHANCEMENT. GEELHART && .AVIATION... ISSUED 1233 PM CDT MON MAY 27 2013 LINE OF THUNDERSTORMS PUSHING EAST FROM THE MISSISSIPPI RIVER AT MIDDAY...SHOULD REACH KSPI TOWARD 1930Z AND KCMI TOWARD 22Z. HAVE MENTIONED SOME TEMPO IFR CONDITIONS AS THE WORST OF THE LINE PASSES. MORE GENERAL IFR CONDITIONS LIKELY FURTHER NORTH TOWARD KPIA/KBMI ON THE NORTH SIDE OF THE CONVECTIVE CLUSTER. AS HAS BEEN THE CASE THE LAST COUPLE DAYS...EVENING CONVECTIVE REDEVELOPMENT IS A SIGNIFICANT CONCERN...AND FAVORED MORE ALONG/NORTH OF KPIA/KBMI WHERE THE WARM FRONT BECOMES BETTER ESTABLISHED. HAVE MENTIONED PREVAILING MVFR CONDITIONS WITH -TSRA IN THOSE AREAS AND ONLY VCTS FURTHER SOUTH WHERE IT IS MORE QUESTIONABLE. TUESDAY MORNING...SHOULD SEE GUSTY WINDS DEVELOP AS HIGHER WINDS ALOFT MIX TOWARD THE SURFACE...WITH SOME POTENTIAL FOR THUNDER AGAIN BY LATE MORNING. GEELHART && .PREV DISCUSSION... ISSUED 340 AM CDT MON MAY 27 2013 SHORT TERM...TODAY THROUGH TUESDAY WARM FRONT AT 08Z EXTENDED FROM THE IA/MO BORDER SOUTHEAST TO NEAR MOUNT VERNON. FRONT HAS BECOME MORE DIFFICULT TO DEFINE DUE TO SEVERAL RECENT CONVECTIVE COMPLEXES AND RESULTING OUTFLOW. THESE COMPLEXES HAVE BEEN FED BY STRONG 850-700 MB WARM/MOIST ADVECTION...AND LATEST VWP/S OVER MO INDICATE 30-40 KT FLOW AT THESE LEVELS SUPPLYING INSTABILITY INTO THE LOW AND MID LEVEL BOUNDARIES. THIS ACTIVITY SHOULD FESTER INTO THE MORNING BEFORE THE LLJ VEERS AND WEAKENS BY 15Z. NEXT LARGER UPSTREAM MCS OVER WESTERN IA IS FORECAST TO DIMINISH BY HI-RES MODELS BY TIME IT REACHES THE MS RIVER LATER THIS MORNING...BUT THIS COULD SEND ANOTHER OUTFLOW BOUNDARY INTO THE CWA THIS AFTERNOON. IF CLEARING OCCURS AFTER THIS MORNINGS STORMS...STRONG TO SEVERE T-STORMS WILL BE POSSIBLE THIS AFTERNOON DUE TO SHEAR NEARBY SYNOPTIC AND MESOSCALE BOUNDARIES AND ENHANCED INSTABILITY. SPC HAS EXPANDED DAY 1 SLIGHT RISK TO INCLUDE THE WESTERN CWA. PRECIPITABLE WATER REMAINS HIGH AT 1.5-1.7 INCHES SO PERIODS OF HEAVY RAIN POSSIBLE ONCE AGAIN...AND WITH SATURATED GROUND FROM RECENT RAINS 1-HR FFG NUMBERS ARE UNDER 1.5 INCHES FOR MUCH OF THE WESTERN HALF OF THE CWA. WILL EXTEND CURRENT FLASH FLOOD WATCH THROUGH 12Z TUE AND EXPAND TO INCLUDE ALL COUNTIES ALONG AND WEST OF A MCLEAN TO SHELBY LINE. THE WARM FRONT WILL GRADUALLY LIFT NORTH OF THE CWA ON TUESDAY BUT THIS PROCESS MAY BE IMPEDED BY CONVECTIVE OUTFLOW. RECENT MODEL RUNS NOW SHOW MORE STORMS WILL BE POSSIBLE TUESDAY...AND HAVE HIGHEST CHANCES IN THE NORTHERN CWA CLOSER TO THE BOUNDARY. FORECAST SOUNDINGS LOOK MORE IMPRESSIVE FOR SEVERE STORMS AS THE BOUNDARY LAYER WILL BE MORE UNSTABLE THAN TODAY AND DEEP LAYER SHEAR INCREASES. LONG TERM...WEDNESDAY THROUGH SUNDAY BY WEDNESDAY WE WILL BE FIRMLY IN THE WARM SECTOR WITH THE FRONT LIFTING WELL NORTH. BRISK SOUTHERLY WINDS WILL PRODUCE WIDESPREAD MID 80S HIGHS. AFTER A BRIEF BREAK FROM THE ACTIVE PATTERN...AN UPPER LOW MOVING INTO THE PLAINS WILL BRING INCREASING STORM CHANCES FROM THE WEST FOR THURSDAY AND FRIDAY. 00Z MODEL RUNS ARE MORE PROGRESSIVE WITH THIS SYSTEM THAN 24 HOURS AGO...AND HIGHER CHANCE POPS FOR THE WESTERN HALF OF THE CWA FROM THE MODEL CONSENSUS FOR THU/FRI LOOK GOOD. THE FAR EAST AND SOUTHEAST CWA MAY STAY DRY UNTIL LATER FRIDAY AND INTO SATURDAY WHEN THE COLD FRONT IS FORECAST TO SHIFT INTO THE STATE. THE SYNOPTIC SETUP FAVORS MORE HEAVY RAIN AND POSSIBLE SEVERE WEATHER WITH THIS SYSTEM. TEMPS SHOULD COOL BACK TO NORMAL IN THE POST-FRONTAL AIRMASS ON SUNDAY. 25 && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ILZ027>031-036>038- 040>043-047>053-061. &&
Hazardous weather outlook, May 27, 11:35 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1135 AM CDT MON MAY 27 2013 ILZ027>031-036>038-041-281100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 1135 AM CDT MON MAY 27 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ADDITIONAL ROUNDS OF THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT...WITH SEVERE STORMS POSSIBLE. THE MAIN HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. SOME OF THE STORMS WILL PRODUCE HEAVY RAIN. MUCH OF THE AREA HAS ALREADY SEEN HEAVY RAIN AND FLOODING THIS WEEKEND. THIS ADDITIONAL RAIN MAY RESULT IN MORE FLOODING OF ROADS. SIGNIFICANT FLOODING WILL CONTINUE ALONG THE SPOON RIVER...WITH RIVER LEVELS ALSO RISING ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED AGAIN ON TUESDAY AND TUESDAY NIGHT... WITH SEVERE STORMS POSSIBLE. THE THREAT OF STORMS WILL DIMINISH LATER TUESDAY NIGHT...AND MOST STORMS SHOULD BE NORTH OF THE AREA BY WEDNESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH SATURDAY NIGHT...WITH THE BEST CHANCES ON LATER FRIDAY AND FRIDAY NIGHT. FLOODING WILL CONTINUE ALONG THE SPOON RIVER MUCH OF THE WEEK... WITH THE HIGHEST LEVELS EXPECTED ON TUESDAY. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM...AND MAY DEVELOP FURTHER UPSTREAM DURING THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 10 PM. REPORTS OF RAINFALL AMOUNTS WOULD ALSO BE APPRECIATED. ILZ040-047-049-050-281100- CASS-MORGAN-SCHUYLER-SCOTT- 1135 AM CDT MON MAY 27 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ADDITIONAL ROUNDS OF THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT...WITH SEVERE STORMS POSSIBLE. THE MAIN HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. SOME OF THE STORMS WILL PRODUCE HEAVY RAIN. MUCH OF THE AREA HAS ALREADY SEEN HEAVY RAIN AND FLOODING THIS WEEKEND. THIS ADDITIONAL RAIN MAY RESULT IN MORE FLOODING OF ROADS. MUCH OF THE ILLINOIS RIVER IS ALREADY FLOODED...AND AREAS AROUND MEREDOSIA WILL SEE FLOODING DEVELOP BY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED AGAIN ON TUESDAY AND TUESDAY NIGHT. WHILE SOME OF THE STORMS WILL BE STRONG...THE GREATER RISK OF SEVERE WEATHER IS FURTHER NORTH. THE THREAT OF STORMS WILL DIMINISH LATER TUESDAY NIGHT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH SATURDAY NIGHT...WITH THE BEST CHANCES ON LATER FRIDAY AND FRIDAY NIGHT. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 10 PM. REPORTS OF RAINFALL AMOUNTS WOULD ALSO BE APPRECIATED. ILZ042-043-048-051>053-061-281100- CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-SANGAMON-SHELBY- 1135 AM CDT MON MAY 27 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM CHANCES WILL CONTINUE THIS AFTERNOON AND TONIGHT...SOME WITH LOCALLY HEAVY RAINFALL. SEVERE WEATHER IS A POSSIBILITY...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. LOCALLY HEAVY RAIN HAS ALREADY OCCURRED THIS WEEKEND... AND ANY ADDITIONAL HEAVY RAIN MAY RESULT IN SOME FLOODING OF ROADS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED AGAIN ON TUESDAY INTO TUESDAY NIGHT. THE THREAT FOR SEVERE STORMS SHOULD BE MAINLY NORTH OF LINCOLN. STORM CHANCES WILL DIMINISH TUESDAY NIGHT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM AND 10 PM. REPORTS OF RAINFALL AMOUNTS WOULD ALSO BE GREATLY APPRECIATED. ILZ044>046-054>057-281100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION- 1135 AM CDT MON MAY 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA LATER THIS AFTERNOON INTO TONIGHT. SOME OF THE STORMS MAY BE SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS MAY DEVELOP AGAIN ON TUESDAY AND TUESDAY NIGHT. WHILE THESE ARE NOT EXPECTED TO BE SEVERE...SOME OF THE STORMS MAY CONTAIN GUSTY WINDS AND HAIL. ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SUNDAY...WITH THE BEST CHANCES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 10 PM. ILZ062-063-066>068-071>073-281100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1135 AM CDT MON MAY 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND EVENING. SEVERE STORMS ARE POSSIBLE...WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY. THESE ARE NOT EXPECTED TO BE SEVERE. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE IN THE WEEK...MAINLY ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING... MAINLY BETWEEN 4 PM AND 10 PM. GEELHART
In the hours before
Special weather statement, May 27, 1:54 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 154 PM CDT MON MAY 27 2013 ILZ049>051-271945- MORGAN-SANGAMON-SCOTT- 154 PM CDT MON MAY 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCOTT...MORGAN AND WESTERN SANGAMON COUNTIES UNTIL 245 PM CDT... AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LITERBERRY TO ALSEY...MOVING EAST AT 30 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAINFALL POTENTIALLY IN EXCESS OF AN INCH. LOCATIONS IMPACTED INCLUDE... WOODSON... MURRAYVILLE... MANCHESTER... PLEASANT PLAINS... ALEXANDER... FRANKLIN... PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3987 9031 3988 8957 3952 8979 3952 9056 TIME...MOT...LOC 1854Z 270DEG 26KT 3984 9013 3952 9043 GEELHART
Special weather statement, May 27, 1:59 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 159 PM CDT MON MAY 27 2013 ILZ041-042-048-051-271945- LOGAN-MASON-MENARD-SANGAMON- 159 PM CDT MON MAY 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR MENARD...NORTHWESTERN SANGAMON... SOUTHERN MASON AND WESTERN LOGAN COUNTIES UNTIL 245 PM CDT... AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EASTON TO ASHLAND... MOVING EAST AT 25 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... GREENVIEW... ATHENS... MIDDLETOWN... SHERMAN... WILLIAMSVILLE... LINCOLN... PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4020 8999 4017 8931 3988 8955 3988 9000 TIME...MOT...LOC 1859Z 272DEG 23KT 4017 8977 3988 8994 GEELHART
Local storm report, May 27, 2:59 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND GST ROCHESTER 39.75N 89.54W
05/27/2013 E65 MPH SANGAMON IL TRAINED SPOTTER
0255 PM NON-TSTM WND GST SPRINGFIELD 39.78N 89.64W
05/27/2013 E60 MPH SANGAMON IL TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH DOWNTOWN
&&
GEELHARTLocal storm report, May 27, 3:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND DMG AUBURN 39.58N 89.75W
05/27/2013 SANGAMON IL TRAINED SPOTTER
3 FOOT DIAMETER TREE BLON DOWN AT ROUTE 4 AND CURRAN RD.
&&
DRHLocal storm report, May 27, 3:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
326 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 1 S RIVERTON 39.83N 89.54W
05/27/2013 SANGAMON IL EMERGENCY MNGR
REPORT OF 48 MOBILE HOMES DAMAGED.
&&
DRHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:36 PM CDT | Flash Flood Warning | ILX | Knox | 9 hr |
| May 26, 7:49 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Stark | 9 hr |
| May 26, 10:18 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 9 hr |
| May 27, 2:56 AM CDT | Flash Flood Warning | ILX | Fulton | 6 hr |
| May 27, 3:26 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Schuyler | 6 hr |
| May 27, 4:25 AM CDT | Areal Flood Warning | ILX | Knox | 6 hr |
| May 27, 4:57 AM CDT | Flash Flood Warning | ILX | Peoria, Stark | 6 hr |
| May 27, 7:28 AM CDT | Areal Flood Warning | ILX | Peoria, Woodford | 6 hr |
| May 27, 10:57 AM CDT | Areal Flood Warning | ILX | Stark | 5 hr |
| May 27, 1:54 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 51 min |
| May 27, 1:59 PM CDT | Special Weather Statement | ILX | Logan, Menard | 46 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 49 min |
| May 27, 2:59 PM CDT | Tornado Warning | ILX | Sangamon | 31 min |
| May 27, 3:10 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 50 min |
| May 27, 3:32 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 27, 3:40 PM CDT | Special Weather Statement | ILX | Moultrie | 35 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.